# SDR MWEA97706

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Part number: 591013037
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHK, FOUND CRACK IN ANGLE FIT BLW VENT DOOR JAMB AFT OF AFT PRESS BULK.  MTC REPAIRED IAW SRM 53-05 FIG 40 AND 51-10-3.
